# SDR IPXA2025061983508

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,420 hours, 16,780 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.   DURING FLIGHT AT FL390 WE GOT A LEVEL 1 TANK 2 PUMPS OFF. FUEL SYSTEM WAS IN MANUAL MODE PER MEL 28-01-1-2. THIS WAS FOLLOWED BY A LEVEL 2 ENG 2 RPM LO. THE ENGINE 2 FLAMED OUT. WE STARTED THO DRIFT CONSULTED WITH SME IN PPE AND TECH. ALL PARTIES CONCUR WITH READOUT OF ATS AND PCMCIA DATA AND SUBSEQUENT CORRECTIVE ACTIONS TAKEN REF BCID T3F18E006W8AB.
